# SDR SCNA20220718082

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 40,027 hours, 16,567 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  1L GIRT BAR LOOSE - SLIDE FELL OFF WHEN OPENING.  RESOLUTION:  GIRT BAR RESECURED REF AMM 25-66-00. OK FOR SERVICE.
